Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 54, Number 1, 2012

Favourites:
ADD

Finite element variational formulation for beams with discontinuities
pp. 37-47(11)
Authors: Juarez, G.; Ayala, A. G.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more